# SDR P5CA9800320

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 L/E FLAP INBD ACTUATING ARM NOSE AREA L/E NOSE BEAM RIB CHORD FLANGE AT LOWER END FOUND CRACK.  NOSE BEAM RIB CHORD REPAIRED PER SRM 57-20-03.
